Tokyo Journal of Mathematics

Littlewood-Paley $g^{\ast}_{\lambda,\mu}$-function and Its Commutator on Non-homogeneous Generalized Morrey Spaces

Guanghui LU, Shaoxian MA, and Miaomiao WANG

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $\mu$ be a non-negative Radon measure on $\mathbb{R}^{d}$ which may be a non-doubling measure. In this paper, the authors prove that the Littlewood-Paley $g^{\ast}_{\lambda,\mu}$-function is bounded on the generalized Morrey space $\mathcal{L}^{p,\phi}(\mu)$, and also obtain that the commutator $g^{\ast}_{\lambda,\mu,b}$ generated by the Littlewood-Paley function $g^{\ast}_{\lambda,\mu}$ and the regular bounded mean oscillation space $(=$RBMO$)$, which is due to X. Tolsa, is bounded on $\mathcal{L}^{p,\phi}(\mu)$. As a corollary, the authors prove that the commutator $g^{\ast}_{\lambda,\mu,b}$ is bounded on the Morrey space $\mathcal{M}^{p}_{q}(\mu)$ defined by Sawano and Tanaka when we take $\phi(t)=t^{1-\frac{p}{q}}$ with $1<p<q<\infty$.

Article information

Source
Tokyo J. Math., Volume 41, Number 2 (2018), 617-626.

Dates
First available in Project Euclid: 20 November 2017

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1511221573

Mathematical Reviews number (MathSciNet)
MR3908814

Zentralblatt MATH identifier
07053496

Subjects
Primary: 42B25: Maximal functions, Littlewood-Paley theory
Secondary: 42B35: Function spaces arising in harmonic analysis

Citation

WANG, Miaomiao; MA, Shaoxian; LU, Guanghui. Littlewood-Paley $g^{\ast}_{\lambda,\mu}$-function and Its Commutator on Non-homogeneous Generalized Morrey Spaces. Tokyo J. Math. 41 (2018), no. 2, 617--626. https://projecteuclid.org/euclid.tjm/1511221573


Export citation

References

  • R. R. Coifman and G. Weiss, Analyse Harmonique Non-Commutative sur Certains Espaces Homogènes, Lecture Notes in Mathematics, 242, Springer-Verlag, Berlin-New York, 1971.
  • R. R. Coifman and G. Weiss, Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc. 83 (1977), 569–645.
  • G. Hu, H. Lin and D. Yang, Marcinkiewicz integrals with non-doubling measures, Int. Equ. Ope. The. 58 (2007), 205–238.
  • G. Hu, Y. Meng and D. Yang, Multilinear commutators of singular integrals with non-doubling measures, Int. Equ. Ope. The. 51 (2005), 235–255.
  • H. Lin and Y. Meng, Boundedness of parametrized Littlewood-Paley operators with nondoubling measures, Journal Inequalities and Applications 1 (2008), 1–25.
  • E. Nakai, Hardy-Littlewood maximal operator, singular integral operators and the Riese potentials on generalized Morrey spaces, Math. Nachr. 166 (1994), 95–103.
  • Y. Sawano, Generalized Morrey spaces for non-doubling measures, Nonlinear Differential Equations and Applications 14 (2008), 413–425.
  • Y. Sawano and H. Tanaka, Morrey sapces for non-doubling measures, Acta Math. Sin., Engl. Ser. 21 (2005), 1535–1544.
  • X. Tolsa, $\mathrm{BMO}, H^{1}$, and Calderón-Zygmund operators for non-doubling measures, Math. Ann. 319 (2001), 89–149.
  • X. Tolsa, Littlewood-Paley theory and the $T(1)$ theorem with non-doubling measures, Adv. Math. 164 (2001), 57–116.
  • X. Tolsa, Painlevé's problem and the semiadditivity of analytic capacity, Acta Math. 190 (2003), 105–149.
  • X. Tolsa, The semiadditivity of continuous analytic capacity and the inner boundary conjecture, Amer. J. Math. 126 (2004), 523–567.
  • Q. Xue and J. Zhang, Endpoint estimates for a class of Littlewood-Paley operators with non-doubling measures, Journal of Inequalities and Applications 1 (2009), 1–28.
  • Q. Xue, J. Zhang and W. Li, Endpoint estimates for the multilinear commutators of Littlewood-Paley $g^{\ast}_{\lambda}$ function with non-doubling measures, Acta Math. Sin., Chinese Ser. 54 (2011), 353–372.